It is currently Thu Aug 17, 2017 7:55 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 3 posts ] 
Author Message
PostPosted: Tue Oct 16, 2012 12:16 am 
Offline
New Poster
New Poster

Joined: Mon Oct 15, 2012 11:57 pm
Posts: 1
I just started suboxone about 2 wks ago at 8mgs once a day. I know everyone has already said it makes it hard or impossible for women (and men) to reach orgasm. I’m wondering if I’m on too high of dose and already I want to ween myself down. I finally met someone after 5 yrs of being on my own raising my daughter and this is the first man I really want to settle down with. I’m so frustrated and I just need advice on what I should do. I want off subs but I dont want to relapse but now I have support with my guy that I never had before from anyone at all. Maybe I can try half and see how I feel and slowly take it down from there??? I dont know. And I never looked for help or advice by anyone including professionals. Im the type to do it on my own cause thats the only way I know. Never counseling or programs. Please any advice. I dont want to relapse but I am so frustrated I’m about to just slowly stop now, little by little. Thank you. That actually made me feel better to just talk but unfortunately talking doesn’t help reaching orgasm. I’d rather forget about sex all together cause whats the point but I want my man to stick by me through this.

Thank you,
JW


Top
 Profile  
 
 Post subject:
PostPosted: Tue Oct 16, 2012 12:29 am 
Offline
6 Months or More
6 Months or More
User avatar

Joined: Tue Mar 29, 2011 2:10 pm
Posts: 231
Location: pacific nw
Hi JW and welcome,

If you are having trouble with orgasm you may just want to reduce the dose a bit.

I am on 4mg sub and have no sexual issues at all. You could try 6mg and see how it goes.

I would encourage you to talk with your doctor about this though. I know it is hard to open up but recovery is difficult to do alone. This is a great forum with lots of helpful people but face to face contact can help so much. How is the rest of your life going since you started sub?

Like I said, welcome! Feel free to post any more questions you have.

_________________
I have been on suboxone 2.5 years and take 4mg once daily. I love my sub and plan to be on it for two more years.


Top
 Profile  
 
 Post subject:
PostPosted: Tue Oct 16, 2012 10:18 am 
Offline
Super Poster
Super Poster

Joined: Thu Mar 08, 2012 12:34 pm
Posts: 173
For me that was the only side effect of suboxone- unfortunately it's a big one... I think if you're careful (which it sounds like you are) you could definitely give tapering down a shot... Maybe this new romance is the spark you need to get completely off the subs? safely of course.. You never know.. Orange Doll said it was around 4 mg & lower that this side effect went away- everyone's different. For me it wasn't until I got below 2 MG's. all you can do is give it a shot. With the support of your new man and the extra motivation to make it work I think you'll be fine.


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 3 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 1 guest


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group